# SDR MASA200300433

- Difficulty date: October 30, 2003
- Submitted: November 17, 2003
- Operation: Air carrier
- Aircraft: N17275
- Make and model: Cndair CL6002B19
- Aircraft serial: 7175
- Aircraft time: 15,520 hours, 11,377 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Indication
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ASH FLT 3339 DEN-ABQ.  PILOT RETURNED TO FIELD FOR PAX DOOR WARNING MESSAGE IN FLIGHT.  MX COULD NOT DUPLICATE.  OP CHECKS GOOD.
